About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 743130, 18 pages
http://dx.doi.org/10.1155/2012/743130
Research Article

Further Results on Nonlinearly Stretching Permeable Sheets: Analytic Solution for MHD Flow and Mass Transfer

Departamento de Física Aplicada, Escuela Técnica Superior de Ingenieros de Caminos, Canales y Puertos, Universidad Politécnica de Valencia, 46022 Valencia, Spain

Received 24 July 2012; Accepted 28 September 2012

Academic Editor: Ashraf M. Zenkour

Copyright © 2012 Rafael Cortell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The steady magnetohydrodynamic (MHD) flow and mass transfer of an incompressible, viscous, and electrically conducting fluid over a permeable flat surface stretched with nonlinear (quadratic) velocity and appropriate wall transpiration is investigated. It is shown that the problem permits an analytical solution for the complete set of equations with magnetic field influences when a fictitious presence of a chemical reaction is considered. Velocity and concentration fields are presented through graphs and discussed. The results for both skin friction coefficient and mass transfer gradient agree well with numerical results published in the literature.